Thunderstorm Wind, Cherokee
- When
- July 7, 12:41 PM CST
- Where
- Cherokee County, Wells
- Measured
- 53 kt (61 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 31.483, -94.933
Telephone lines were blown down.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Jul 7, 8:20 AM CST, 4 hours 21 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 920 AM CDT THU JUL 7 2005 .DISCUSSION... WITH ONGOING CONVECTION IN SOUTH CENTRAL AND SOUTHWEST ARKANSAS...WILL UPDATE ZONES TO RAISE POPS TO SCATTERED IN THE AREA. THIS CONVECTION SHOULD PERSIST INTO THE EARLY AFTERNOON. WEST OF THE CWA...SOME BLOW OFF CLOUDINESS FROM NORTHCENTRAL TEXAS CONVECTION WILL REACH WESTERN ZONES EARLY AFTERNOON...BUT SHOULD MOSTLY DISSIPATE AS THIS CONVECTION WINDS DOWN. THE SLIGHT CHANCE POPS ALONG AND SOUTH OF INTERSTATE 20 SHOULD SUFFICE. NO OTHER CHANGES TO FCST AT THIS TIME. && .PRELIMINARY POINT TEMPS/POPS... SHV 94 72 95 71 / 20 10 10 10 MLU 91 72 93 70 / 30 10 10 10 DEQ 92 67 94 70 / 10 10 10 10 TXK 93 71 94 70 / 10 10 10 10 ELD 92 70 94 70 / 20 10 10 10 TYR 96 74 96 72 / 20 10 10 10 GGG 96 73 95 71 / 20 10 10 10 LFK 97 74 95 73 / 20 20 10 10 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 14
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT THU JUL 7 2005 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-081100- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1200 PM CDT THU JUL 7 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST...AND NORTH CENTRAL LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT... WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED OVER PARTS OF SOUTHWEST AND SOUTHCENTRAL ARKANSAS...NORTH LOUISIANA...AND MUCH OF EAST TEXAS. HOWEVER...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS...WILL NOT BE NEEDED THIS AFTERNOON OR TONIGHT.
The Shreveport radar (KSHV), 149 km away, was scanning. The volume nearest the first event began at 18:41 UTC.
1 thunderstorm wind. Local standard time, as filed.
Telephone lines were blown down.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2005Every state in 2005This day in weather historyWarnings in Texas, July 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5481907.